# SDR CALA2023120703580

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,503 hours, 17,375 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Part number: 7800001001
- Condition: Stuck
- Location: Aft Rh Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT RIGHT LAV INOP RUNS CONTINUOUSLY COULD NOT DUPLICATE FAULT ON GROUND,, ITEM IS NIS IN EWR, DEACTIVATED LAV M IAW AMM 38-32-00-042-022, PULLED CANNON PLUG ON ASSEMBLY AS REQUEST BY TOMC **THIS ITEM IS CHRONIC. PREVIOUS WRITEUPS ARE FOR EITHER SPRAY BUT NO FLUSH OR FLUSH BUT NO SPRAY. REQUESTING TO PLACE LAV M ON MEL PLACED LAV M ON MEL C/W DDP ASSEMBLY REF AMM 38-32-01-401. SEE ALSO EA3830-01894 OP10.  FOUND CONTINOUS RINSE VALVE STUCK. RINSE VALVE RESEATED. OPS CHECK NORMAL.
